# SDR ASOA2014022710036

- Difficulty date: February 15, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,440 hours, 25,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK BS 409+112 - 499 IS CORRODED.  REMOVED SEAT TRACK IAW SRM 51-41-02.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-420-001.
